International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 2, Part I

A study of natural transform based on decomposition method for solving non-linear ordinary differential equation


Author(s): Rachana Khandelwal, Padama Kumawat and Yogesh Khandelwal

Abstract: Integral transform method is most useful technique for solving differential equation of Mathematics. The natural transform is derived from the Fourier Integral. In this research paper, natural transform converges to Laplace and Sumudu transform. For inverse natural transform, we have Bromwich contour integral and Heaviside’s expansion formula. Here, we are using natural decomposition method (NDM) to find the exact solution of different types of non-linear ordinary differential equation which is based on natural transform method (NTM) and Adomian Decomposition Method (ADM).

Pages: 664-669 | Views: 244 | Downloads: 18

Download Full Article: Click Here
How to cite this article:
Rachana Khandelwal, Padama Kumawat and Yogesh Khandelwal. A study of natural transform based on decomposition method for solving non-linear ordinary differential equation. International Journal of Statistics and Applied Mathematics. 2018; 3(2): 664-669.
Call for book chapter